Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thanks for your question.
Hematemesis that is blood in vomit is not a side effect of microgynon.
One possible cause can be tear in mucosa at junction of stomach and food pipe if the vomiting was violent though it is more common in men above 60 years and in people who have food disorders or are alcoholic.
You should also look out for melena that is black stools as that can indicate bleeding in gastro intestinal tract.
If you vomit any blood again or if you get melena it would be wise to visit your doctor or urgent care.
It may be due to a small tear in mucosa if retching was severe.Most such incidents would be self limiting and would be better without any treatment.
If it recurs or if you get melena, visit urgent care to get evaluated and treated.
Not necessarily.You may take it with or without food.
For what purpose are you taking microgynon?
Is it to delay period or for contraception?
You should have started on the first day of period that is the first day of bleeding.
No, I did not mean that.
You should continue taking the pill and use another method of protection until you have finished one complete cycle of 28 days to be completely safe.